# SDR QXEA200700510

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 14,029 hours, 13,973 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 2086
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 4,578 hours, 4,214 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT 2406: DEICE PRESSURE CAUTION LIGHT CAME ON DURING DESCENT.  RT WING OUTBOARD LIGHT DID NOT ILLUMINATE.  C/W E/A CHECKLIST.  MAINTENANCE C/W FUNCTIONAL CHECK OF AIRFRAME PNEUMATIC SYSTEM IAW AMM.  COULD NOT DUPLICATE PILOT REPORT.  REMOVED AND REPLACED RT OUTBOARD DDV IAW AMM.  REMOVED AND REINSTALLED LEADING EDGE FOR DDV R7R.  SYSTEM OPS CHECKED GOOD.  RII WAS C/W.  AIRCRAFT WAS RETURNED TO SERVICE.
